Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
5 Publications
2024 | Published | Journal Article | IST-REx-ID: 17190 |

Edelsbrunner, Herbert, et al. “Brillouin Zones of Integer Lattices and Their Perturbations.” SIAM Journal on Discrete Mathematics, vol. 38, no. 2, Society for Industrial and Applied Mathematics, 2024, pp. 1784–807, doi:10.1137/22M1489071.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11435 |

Ivanov, Grigory, and Marton Naszodi. “A Quantitative Helly-Type Theorem: Containment in a Homothet.” SIAM Journal on Discrete Mathematics, vol. 36, no. 2, Society for Industrial and Applied Mathematics, 2022, pp. 951–57, doi:10.1137/21M1403308.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9468 |

Arroyo Guevara, Alan M., et al. “Extending Drawings of Complete Graphs into Arrangements of Pseudocircles.” SIAM Journal on Discrete Mathematics, vol. 35, no. 2, Society for Industrial and Applied Mathematics, 2021, pp. 1050–76, doi:10.1137/20M1313234.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 11894 |

Goranci, Gramoz, et al. “Improved Guarantees for Vertex Sparsification in Planar Graphs.” SIAM Journal on Discrete Mathematics, vol. 34, no. 1, Society for Industrial & Applied Mathematics, 2020, pp. 130–62, doi:10.1137/17m1163153.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 9590 |

Krivelevich, Michael, et al. “Bounded-Degree Spanning Trees in Randomly Perturbed Graphs.” SIAM Journal on Discrete Mathematics, vol. 31, no. 1, Society for Industrial & Applied Mathematics, 2017, pp. 155–71, doi:10.1137/15m1032910.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv